Notre Dame Journal of Formal Logic

Linear logic displayed.

Nuel Belnap

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 31, Number 1 (1989), 14-25.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635329

Zentralblatt MATH identifier
0706.03043

Mathematical Reviews number (MathSciNet)
MR1043788

Digital Object Identifier
doi:10.1305/ndjfl/1093635329

Subjects
Primary: 03F05: Cut-elimination and normal-form theorems
Secondary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45} 03B60: Other nonclassical logic 03B70: Logic in computer science [See also 68-XX]

Citation

Belnap, Nuel. Linear logic displayed. Notre Dame Journal of Formal Logic 31 (1989), no. 1, 14--25. doi:10.1305/ndjfl/1093635329. http://projecteuclid.org/euclid.ndjfl/1093635329.


Export citation